# SDR COMA0260177

- Difficulty date: March 10, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 11,248 hours, 11,408 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 45150340
- Part serial: 345
- Condition: Malfunctioned
- Location: #1
- Part time: 14,338 hours, 14,046 cycles
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 6013 STALL FAIL MESSAGE AFTER T/O.REPLACED THE #1 AOA SENSOR.
